# SDR DALA2024112611220

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 94,334 hours, 44,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 FOUND 2 RED EMERGENCY PATH LIGHTS INOP AT SEAT 26D. CORRECTIVE ACTION: FOUND PIN PUSHED IN ON WIRE CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 26D. SECURED PIN IN CONNECTOR AND LIGHTS OPS CHECK GOOD.
